# SDR SWAA2023012490987

- Difficulty date: January 12, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,739 hours, 34,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A24-33 MID CABIN FLOOR PANEL 241CF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALED FLOOR PANEL 241CF UPPER SURFACE. FOUND WITH-IN LIMITS OF B737-700 SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED FLOOR PANEL 241CF UPPER SURFACE FOR WET LAY-UP REPAIR IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J);[03] VERIFIED MATERIALS FOR REPAIRS TO FLOOR PANEL 241CF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 TABLE 201   POTTING COMPOUND BMS 5-28 TY 19 (A153169)  RESIN BMS 8-201 TY IV (A161394)  FABRIC BMS 9-3 TY H3 (A94417);[04] VERIFIED STEPS 1-3;[05] OK GIVEN TO BOND;[06] BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 241CF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (K-O) REPAIR COMPLETE;[07] VERIFIED JOB COMPLETED; AUDIT C/W
